# SDR MZZA98014

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631526
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - FLOORBEAM AT STATION 328 AT LBL 30 HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-10-6.  FOUND BEYOND LIMIT IAW ECRA 5310-03651.  CARRY OUT REPAIR IAW SRM 53-10-8.  (M)
